Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (11) (2022)
Mappings related to Hermite-Hadamard type inequalities for harmonically convex functions
by Muhammad Amer Latif
Reproducing Kernel for Neumann Boundary Conditions
by Gautam Patel and Kaushal Patel
An optimal eighth-order multipoint numerical iterative method to find simple root of scalar nonlinear equations
by Malik Zaka Ullah
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved